Is a racing heart dangerous when taking concerta?

Need to Evaluate. Stimulant medicines can cause an increase in heart rate. For many people this is not a significant issue, but for some people it can be a concern. It would be worthwhile for you to contact your prescribing physician asap for further guidance. My recommendation would be to not continue the Concerta until this matter can be evaluated.

Related Questions

Concerta with dextromethorphan for my cold has caused my heart rate to race shortness of breath... What should I do?

Discontinue dextro. Although there are no real drug drug interaction between Concerta and dextromerthorphan, but if its causing side effects please discontinue the cough medication. At times a simple antihistamine like Benadryl (diphenhydramine) or Loratadine helps with cough. Consult your physician always. Read more...
Speak to your doctor. Concerta alone can cause rapid heart rate but combined with some medications the revving up effect can be worsened. The symptoms may subside as the drugs are metabolized, but if not, then go for a physical evaluation. Also check with your doctor prescribing the Concerta before taking other medications to make sure there are no interactions. Read more...